# SDR ASAA1150101

- Difficulty date: July 14, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,102 hours, 4,108 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 6449
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 27,529 hours, 11,751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEVEL AT 380 "BLEED TRIP OFF" LIGHT ILLUMINATED.  TRIP RESET BUTTON EXTINGUISHED LIGHT (RIGHT PACK).  REPLACED PRE COOLER CONTROL VALVE AND PRSOV REF MM 36 12 02 400 801 AND 36 11 04 400 801.  ENG BLEED AIR SYS HEALTH CK REF MM 36 11 00 700 801 STEPS G (1) (8) 15732.  ACCOMPLISHED REPAIR CONFIRMATION PER FIM 36 10 00 810 801.  NO DEFECTS NOTED.
